MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted lead was not returned to neuropace for analysis, however review of the lead impedance and ecog data was performed and the data is consistent with a lead break.Unable to determine root cause.
 
Event or Problem Description
Neuropace became aware of a possible lead break based on review of the patient's ecog data in (b)(6) 2019 and the treating center was notified.The rns system remained implanted with stimulation and detection enabled.The center performed confirmatory testing in clinic; however the testing was limited due to the clear signal change and abnormal impedance measurements.The right depth lead was subsequently explanted and a new lead implanted on (b)(6) 2019 during a routine neurostimulator replacement.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8898197
Report Number3004426659-2019-00037
Device Sequence Number1617306
Product Code PFN
UDI-Device Identifier00855547005021
UDI-Public010085554700502117150911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007606
Device Lot Number19102-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR